# SDR R61A20110255

- Difficulty date: September 5, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N172HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 8,476 hours, 5,431 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Module
- Part number: 7517964917
- Part serial: 08034116
- Condition: Inoperative
- Location: Cabin
- Part time: 8,469 hours, 5,427 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY INTERPHONE DOES NOT LIGHT UP ON DIGITAL AUDIO PANEL WHEN CALLED FROM CABIN AND WILL NOT CONNECT WHEN EMERGENCY BUTTON IS PRESSED ON DIGITAL AUDIO PANEL.  MAINTENANCE REMOVED AND REPLACED NETWORK INTERFACE MODULE PER EMB AMM, OPS CHECK GOOD.
